# SDR LR7A00217

- Difficulty date: December 8, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 30,770 hours, 18,401 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 150
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B3 CHECK PER JOB CARD HB0502 FOUND FS 150 SKIN CRACKED AT LBL 61, WL 225 - PILOT'S LWR AFT CLEAR VIEW WINDOW, LWR AFT CORNER.  REPAIRED IAW SRM SMP 583-51-30-32.  NR 29389.
